First, I am no doctor ... but have been on Inderal in the past and do know that Inderal can cause or further depression. If you mom is still having problems with depression, she/you may want to talk to the doctor about changing her medication ... there are other options available. Either way, it is important to keep taking this medication until such time the doctor would work with her to change it. Here's some information on Inderal from the Internet ...
WHAT IS INDERAL? Inderal is a beta-blocker. Beta-blockers affect the heart and circulation (blood flow through arteries and veins).
Inderal is used to treat tremors, angina (chest pain), hypertension (high blood pressure), heart rhythm disorders, and other heart or circulatory conditions.
INDERAL SIDE EFFECTS: fast, slow, or uneven heartbeats;
feeling light-headed, fainting; feeling short of breath, even with mild exertion; swelling of your ankles or feet;fever, sore throat, and headache with a severe blistering, peeling, and red skin rash; nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
depression, confusion, hallucinations; or cold feeling in your hands and feet.
Perhaps a return trip to the doctor is in order to discuss these symptoms.